# SDR C2XA02TY033

- Difficulty date: February 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N29515
- Make and model: Emb EMB-135LR
- Aircraft serial: 145309
- Aircraft time: 3,027 hours, 2,598 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Lever
- Part number: 14539190401
- Condition: Gouged
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED 1-C INSPECTION THE LT SERVO TAB DOG BONE WAS FOUND WEARING AGAINST THE ELEVATOR SUPPORT BRACKET, WHICH REQUIRED A GST.  ALL WORK WAS ACCOMPLISHED IAW GST-0522/02 AND WILL BE RELEASED UPON COMPLETION OF THE INSPECTION.
